Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: Little Discharge
|Jupi - Mon Dec 04, 2006 9:02 am||
I am really worried about a condition that I am having during urination. Starting about 9 months ago, after I finish urinating, I do not just zip up and go like I used to. I don’t feel like I am finished, quickly, and I stand there as if I am trying to push the last drop out of my bladder. Sometimes I don’t stop until I feel like I had every drop out, and by the time I am done, about ten minutes has passed and I am sweating as if I did pushups.
One day (a few months ago) I swiped the tip of my penis after I was done and noticed a little white stuff that looked like semen (but I don’t think it is) on my fingers; didn’t think much of it at the time, but it started to happen again and again. I have noticed that this happens if I go without sex (or masturbation because I haven’t had sex for a while now) for more than three days. Until recently, I had a very active sex life, and ejaculation occurred more or less every day. But my current job keeps me busy, so I sometimes go long even without thinking about sex. I have no STD or other diseases.
My question is: - Is it normal if some semen comes out while urinating if you go without sex for an extended period of time, or is it the bad habit that I have developed, or some kind of disorder (especially prostate) that led me to this condition?
|Dr. Tamer Fouad - Mon Dec 04, 2006 10:50 am||
Transparent penile discharge could occur as a result of prostatic secretions after straining.
Straining to void, painful micturition can result on attempting to overcome a partial obstruction.
In males this usually results from disorders of the prostate. Other causes can be bladder tumors or bladder stones, tumors of the prostate, and tumors or other structures around the bladder neck or urethra. It can also be a result of strictures in any part of the urinary tract.
The fact that you are straining is cause for concern. You haven't mentioned your age, but I would recommend you tell your doctor about your condition.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.